RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 4, paper published in the English version journal (Mi mz11621)  

Papers published in the English version of the journal

On $S$-Quasinormally Embedded Subgroups of Finite Groups

Z. Shena, J. Zhangb, G. Chenc, Y. Chend

a School of Science, Sichuan University of Science and Engineering, Zigong, China
b Department of Mathematics of College of Science, China Agricultural University, Beijing, China
c Shandong Water Polytechnic, Rizhao, China
d College of Information and Electrical Engineering, China Agricultural University, Beijing, China

Abstract: A subgroup $H$ of a group $G$ is said to be $S$-quasinormally embedded in $G$ if for every Sylow subgroup $P$ of $H$, there is an $S$-quasinormal subgroup $K$ in $G$ such that $P$ is also a Sylow subgroup of $K$. Groups with certain $S$-quasinormally embedded subgroups of prime power order are studied. We prove Theorems 1.4, 1.5 and 1.6 of [10] remain valid if we omit the assumption that $G$ is a group of odd order.

Keywords: $S$-quasinormally embedded subgroups; $p$-nilpotent group; supersolvable group; formation.

Funding Agency Grant Number
National Natural Science Foundation of China 11301532
11401116
China Postdoctoral Science Foundation 2014XJ015
The project is supported in part by the Chinese Universities Scientific Fund (No.2014XJ015) and the Natural Science Foundation of China (Nos. 11301532 and 11401116).



English version:
Mathematical Notes, 2017, 101:4, 735–740

Bibliographic databases:

Language:

Citation: Z. Shen, J. Zhang, G. Chen, Y. Chen, “On <nobr>$S$</nobr>-Quasinormally Embedded Subgroups of Finite Groups”, Math. Notes, 101:4 (2017), 735–740

Citation in format AMSBIB
\Bibitem{SheJinChe17}
\by Z.~Shen, J.~Zhang, G.~Chen, Y.~Chen
\paper On <nobr>$S$</nobr>-Quasinormally Embedded Subgroups of Finite Groups
\jour Math. Notes
\yr 2017
\vol 101
\issue 4
\pages 735--740
\mathnet{http://mi.mathnet.ru/mz11621}
\crossref{https://doi.org/10.1134/S0001434617030312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000401454600031}
\elib{http://elibrary.ru/item.asp?id=29618969}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018843466}


Linking options:
  • http://mi.mathnet.ru/eng/mz11621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020